# SDR SWIA2020040649945

- Difficulty date: February 24, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*BETWEEN RH FS437 AND FS453.00 STRINGER IS CORRODED.  FLAGGED   (C-CHECK) RO 4/3/2020   REPAIRED RH STGR 19 SECTION BETWEEN F.S. 437 AND F.S. 453.00 THAT WAS FOUND OUT OF LIMITS, REF CRJ 700 SRM  COMPLIED WITH SKYWEST TASK CARD  STRUCTURAL MAJOR REPAIR
